# SDR DALA2018062004082

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 8,290 hours, 2,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS WAS DAMAGED.  R & R EMERGENCY LIGHT LENS.
